IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1678 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1639    
    Printed65    
    Emailed4    
    PDF Downloaded131    
    Comments [Add]    
    Cited by others 2    

Recommend this journal

 

 DRUG WATCH
Year : 2013  |  Volume : 45  |  Issue : 5  |  Page : 524-525

Heart failure induced by itraconazole


1 Department of Cardiology, Sakarya Education and Research Hospital, Adapazari, Sakarya, Turkey
2 Department of Cardiology, Yenimahalle State Hospital, 06370, Ankara, Turkey

Correspondence Address:
Hizir Okuyan
Department of Cardiology, Sakarya Education and Research Hospital, Adapazari, Sakarya
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.117751

Rights and Permissions

Itraconazole is a broad-spectrum antifungal agent. It rarely leads to adverse the cardiovascular effects, especially heart failure. We present here a case of a 60-year-old female patient with itraconazole induced heart failure.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow